# SDR CALA2017011300071

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 86,868 hours, 17,914 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K62T1
- Part serial: 0968
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF LT HYD QTY W/ RT MLG INDICATION ON APPROACH. EMERGENCY DECLARED. UPON ARRIVAL AT LAX FOUND NR 7 MAIN TIRE BLOWN. RT MLG W/W RETURN LINE TO DOWNLOCK SEQUENCE VALVE DAMAGED BY BLOWN TIRE. IPC REF 32-32-51-16 ITEM 500. RT MLG WW PRESSURE LINE TO DONLOCK SEQUECE VLV DAMAGED BY BLOWN TIRE. IPC REF 32-32-51-16 ITEM 435.  R/R HYD LINES AND TORQED. LEAKED CHECKED GOOD.  REPLACED # 7 MAIN TIRE PER AMM 32-45-01 WHEEL S/N ON 1131---S/N OFF 0968 TIRE S/N ON 916N5056.
